Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 6, Issue 2

Open AccessArticle
Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42. DOI: 10.12691/tjant-6-2-1
Pub. Date: April 30, 2018Views: 5435Downloads: 3730
Open AccessArticle
Generalized Dynamic Process for Generalized Multivalued F-contraction of Hardy Rogers Type in b-metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 43-48. DOI: 10.12691/tjant-6-2-2
Pub. Date: April 30, 2018Views: 5386Downloads: 3614
Open AccessArticle
A Shortened Recurrence Relation for Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 49-51. DOI: 10.12691/tjant-6-2-3
Pub. Date: April 30, 2018Views: 4903Downloads: 3440
Open AccessArticle
Fixed Point Theorems for Expansive Type Mappings in Multiplicative Metric Spaces
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 52-56. DOI: 10.12691/tjant-6-2-4
Pub. Date: April 30, 2018Views: 5253Downloads: 3681
Open AccessArticle
A Necessary Condition for the Existence of the Asymptotic Density in Kolakoski Sequence
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 57-60. DOI: 10.12691/tjant-6-2-5
Pub. Date: April 30, 2018Views: 4720Downloads: 3416